Search - Archive ouverte HAL Access content directly

Filter your results

18 Results
Deposit type : Notice

Contextual ranking by passive safety of generational classes of light vehicles

Zaïd Ouni , Christophe Denis , Cyril Chauvel , Antoine Chambaz
Journal of the Royal Statistical Society: Series C Applied Statistics, 2018, 67 (2), pp.395 - 416. ⟨10.1111/rssc.12232⟩
Journal articles hal-01687412v1

Moments of the Hermitian Matrix Jacobi process

Luc Deleaval , Nizar Demni
Journal of Theoretical Probability, 2018, 31 (3), pp.1759-1778. ⟨10.1007/s10959-017-0761-5⟩
Journal articles hal-01500332v1

Sparse Time-Frequency Representation of Gravitational-Wave signals in Unions of Wilson Bases

Quentin Bammey , Philippe Bacon , Eric Chassande-Mottin , Aurélia Fraysse , Stéphane Jaffard et al.
26th European Signal Processing Conference (EUSIPCO 2018), Sep 2018, Rome, Italy. pp.1755-1759, ⟨10.23919/EUSIPCO.2018.8553079⟩
Conference papers hal-02080871v1

Dimension free bounds for the Hardy–Littlewood maximal operator associated to convex sets

Luc Deleaval , Olivier Guédon , Bernard Maurey
Annales de la Faculté des Sciences de Toulouse. Mathématiques., 2018, 27 (1), pp.1-198. ⟨10.5802/afst.1567⟩
Journal articles hal-02269166v1

Characterization of a class of weak transport-entropy inequalities on the line

Nathael Gozlan , Cyril Roberto , Paul-Marie Samson , Yan Shu , Prasad Tetali et al.
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, 2018, 54 (3), ⟨10.1214/17-AIHP851⟩
Journal articles hal-03825108v1

Operator-Valued Matrices with Free or Exchangeable Entries

Marwa Banna , Guillaume Cébron
Preprints, Working Papers, ... hal-01961841v1

Existence of solutions of a non-linear eigenvalue problem with a variable weight

Rejeb Hadiji , François Vigneron
Journal of Differential Equations, 2018, ⟨10.1016/j.jde.2018.08.001⟩
Journal articles hal-01914484v1

Errata to the paper “Minimization of a Ginzburg-Landau type energy with potential having a zero of infinite order”

Rejeb Hadiji , Itai Shafrir
Differential and integral equations, 2018, 31 (1/2), pp.157-159
Journal articles hal-01914669v1

The logarithmic Sarnak conjecture for ergodic weights

Bernard Host
Annals of Mathematics, 2018, 187 (3), pp.869-931. ⟨10.4007/annals.2018.187.3.6⟩
Journal articles hal-01887611v1

The convexification effect of Minkowski summation

Matthieu Fradelizi , Mokshay Madiman , Arnaud Marsiglietti , Artem Zvavitch
EMS Surveys in Mathematical Sciences, 2018, 5 (1/2), pp.1-64. ⟨10.4171/EMSS/26⟩
Journal articles hal-03134001v1

Asymptotics for the normalized error of the Ninomiya–Victoir scheme

Emmanuelle Clément , Anis Al Gerbi , Benjamin Jourdain
Stochastic Processes and their Applications, 2018, 128 (6), pp.1889-1928. ⟨10.1016/⟩
Journal articles hal-01772604v1

Nilpotent Structures in Ergodic Theory

Bernard Host , Bryna Kra
American Mathematical Society, 236, 427 pp, 2018, Mathematical Surveys and Monographs, 978-1-4704-4780-9
Books hal-02048064v1

On a Neumann-type series for modified Bessel functions of the first kind

Luc Deleaval , Nizar Demni
Proceedings of the American Mathematical Society, 2018, 146 (6), pp.2149-2161. ⟨10.1090/proc/13914⟩
Journal articles hal-01737317v1

Nonconservative hyperbolic systems in fluid mechanics

Denise Aregba-Driollet , Stéphane Brull , Xavier Lhébrard
ESAIM: Proceedings and Surveys, 2018, 64, pp.1-16. ⟨10.1051/proc/201864001⟩
Journal articles hal-02492199v1

Absence of Dobrushin states for $2d$ long-range Ising models

Loren Coquille , Aernout C. D. van Enter , Arnaud Le Ny , Wioletta M. Ruszel
Journal of Statistical Physics, 2018, ⟨10.1007/s10955-018-2097-7⟩
Journal articles hal-01810117v1

Weighted multiple ergodic averages and correlation sequences

Nikos Frantzikinakis , Bernard Host
Ergodic Theory and Dynamical Systems, 2018, 38 (1), pp.81-142. ⟨10.1017/etds.2016.19⟩
Journal articles hal-01267080v1

The Periodic Unfolding Method

Alain Damlamian , Doina Cioranescu , Georges Griso
Springer, 3, 2018, Series in Contemporary Mathematics, Li Tatsien, ISBN 978-981-13-3031-5 ISBN 978-981-13-3032-2 (eBook). ⟨10.1007/978-981-13-3032-2⟩
Books hal-01978747v1

Inhomogeneous random coverings of topological Markov shifts

Stéphane Seuret
Mathematical Proceedings of the Cambridge Philosophical Society, 2018, 165 (2), pp.341-357. ⟨10.1017/S0305004117000512⟩
Journal articles hal-02890898v1